# SDR DXTA20110804705

- Difficulty date: August 14, 2011
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 8,741 hours, 5,503 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY TEMP INDICATED 120 DEGREES WITH AMBER LIGHT.  POWERED UP ACFT PERFORMED DIGITAL BATTERY TEMP MONITOR TEST, WITH NO DEFECTS NOTED.  BELT HAD BEEN REPLACED FOR SIMILAR ISSUE NOT LONG AGO. FOUND LT ENG BLEED "Y" DUCT JUST ABOVE FWD SVCC BAY ENTRY DOOR TO HAVE A LEAK. R & R LT ENGINE BLEED SUPPLY DUCT IAW MM 21-00-00. OPS AND LEAK CHECKED GOOD.  NO FURTHER BATTERY TEMP INDICATION NOTED AT THIS TIME.
